Clinical and MRI manifestations of nitrous oxide induced vitamin B12 deficiency: A case report
Message:
Abstract:
A 50 year-old man was referred with history of acute ataxia and lower extremity paresthesia 10 days after general anesthesia with nitrous oxide. Cervical MRI showed long hypersignal lesion in posterior segment of the cord. Blood analysis revealed vitamin B12 deficiency. Nitrous oxide-induced myelopathy should be considered in patients who develop acute neurological manifestation after general anesthesia. It is recommended for physicians to think about symptoms and signs of B12 deficiency when evaluating patients in postoperative visits.
Language:
English
Published:
Iranian Journal of Neurology, Volume:12 Issue:40, 2013
Pages:
111 - 113
magiran.com/p1349007  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!